# SDR 2007FA0001043

- Difficulty date: October 24, 2007
- Submitted: November 28, 2007
- Operation: General aviation
- Aircraft: N112CM
- Make and model: Raythn 390
- Aircraft serial: RB123
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Stop
- Part number: 3908204080001
- Condition: Distorted
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR UNLOCKED INDICATION AFTER GEAR RETRACTION AFTER TAKEOFF.  FOUND NLG STOPPER ASSY DAMAGED AND PREVENTING NLG ASSY FROM CENTERING AND ENGAGING UPLOCK ASSY.  REPLACED STOPPER ASSY AFTER NLG DISASSEMBLY AND INSPECTION, LANDING GEAR OPERATIONS NORMAL.  REPORTED THAT AIRCRAFT WAS PREVIOUSLY TOWED WITH NLG TORQUE LINKS CONNECTED.  FLIGHT CREW, GROUND OPERATIONS, PERSONNEL AND TECHS SHOULD BE AWARE OF CORRECT PREMIER TOWING PROCEDURES AS SPECIFIED IN THE 390 MM, SEC 9-10-01-201.  (K)
